The nonlinear multidomain model: a new formal asymptotic analysis

Maurizio Paolini, Giovanni Bellettini, Stefano Amato

Risultato della ricerca: Contributo in libroChapter

Abstract

We study the asymptotic analysis of a singularly perturbed weakly parabolic system of m equations of anisotropic reaction-diffusion type. Our main result formally shows that solutions to the system approximate a geometric motion of a hypersurface by anisotropic mean curvature. The anisotropy, supposed to be uniformly convex, is explicit and turns out to be the dual of the star-shaped combination of the m original anisotropies.
Lingua originaleEnglish
Titolo della pubblicazione ospiteGeometric Partial Differential Equations proceedings
EditorA. Chambolle, MATTEO NOVAGA, E. Valdinoci
Pagine33-74
Numero di pagine42
Stato di pubblicazionePubblicato - 2013

Keywords

  • anisotropy
  • asymptotic analysis
  • illposed problems
  • mean curvature flow

Fingerprint Entra nei temi di ricerca di 'The nonlinear multidomain model: a new formal asymptotic analysis'. Insieme formano una fingerprint unica.

Cita questo